Korean J. Math.  Vol 28, No 3 (2020)  pp.459-481
DOI: https://doi.org/10.11568/kjm.2020.28.3.459

Relative $L$-order of an entire function

Chinmay Ghosh, Anirban Bandyopadhyay, Soumen Mondal

Abstract


In this paper we introduce relative $L-$order of a nonconstant entire function $f$ with respect to another nonconstant entire function $g$. Also we investigate the existence of relative $L-$proximate order of $f$ with respect to $g$.


Keywords


entire function, property (A), relative order, proximate order.

Subject classification

30D20; 30D30; 30D35.

Sponsor(s)



Full Text:

PDF

References


L. Bernal, Orden relative de crecimiento de funciones enteras, Collect. Math., 39 (03) (1988), 209–229. (Google Scholar)

S.M. Shah, On proximate orders of integral functions, Bull. Amer. Math. Soc., 52 (1946), 326–328. (Google Scholar)

S.K. Singh and G.P. Baker, Slowly changing functions and their applications, Indian J. Math., 19 (1977), 1–6. (Google Scholar)

D. Somasundaram and R. Thamizharasi, A note on the entire functions of L- bounded index and L-type, Indian J. Pure Appl. Math., 19 (03) (1988), 284–293. (Google Scholar)

G. Valiron, Lectures on the general theory of integral functions, Toulouse, (1923). (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr